I'm taking tri legest fe for birth control. I started my brown pills(placebo/period week) Sunday sept 30 and got my period Monday oct 1 and it ended Thursday oct 4. This is normal for my period but then that Sunday oct 7 (the day I start my new pack) I bled that morning for about 3 hours. This has never happened before I never bleed past the end of my period and I've never had break through bleeding. I started my pack like normal that night (I take my pill everyday at 7:30pm) I was intimate with my boyfriend that Friday and Saturday of the placebo week but he did NOT finish inside. I've felt cramping similar to when I have my period since then and bubbling in my uterus. I know it's only been a few days but is it possible i could've gotten pregnant and have incredibly early symptoms??????
I doubt it is possible your showing signs that early. I take birth control and while my period is pretty much on a schedule now. It's not always. Sometimes I start late, sometimes I run way over. Other times I stop then start again. I would say if your that concerned get checked out, but most likely it's just a weird month for you. Also, if your under stress that could affect it to. I hope this was helpful. Goodluck and may God Bless You.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.